Authors: Tričković, Slobodan
Stanković, Miomir 
Title: On periodic solutions of a certain difference equation
Journal: Fibonacci Quarterly
Volume: 42
Issue: 4
First page: 300
Last page: 305
Issue Date: 1-Jan-2004
Rank: M23
ISSN: 0015-0517
Abstract: 
We give a method for finding periodic solutions of the equation y n+1 = λT n (y n /λ), where T n , n ∈ ℕ y , is a Chebyshev polynomial of the first kind and degree n. Some consideration of Lucas and Mersenne numbers is also given.
Publisher: Fibonacci Association

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 22, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.